# SDR R7MR32689

- Difficulty date: December 30, 2000
- Submitted: March 30, 2001
- Operation: General aviation
- Aircraft: N911LR
- Make and model: Snias AS350B2
- Aircraft serial: 2404
- Aircraft time: 4,223 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1130021089
- Part serial: 2404
- Condition: Inoperative
- Location: Gearbox Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE UPON INSTALLATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
